Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Geometric generators for braid-like groups

Daniel Allcock and Tathagata Basak

Geometry & Topology 20 (2016) 747–778
Bibliography
1 D Allcock, The Leech lattice and complex hyperbolic reflections, Invent. Math. 140 (2000) 283 MR1756997
2 D Allcock, New complex- and quaternion-hyperbolic reflection groups, Duke Math. J. 103 (2000) 303 MR1760630
3 D Allcock, The period lattice for Enriques surfaces, Math. Ann. 317 (2000) 483 MR1776113
4 D Allcock, A monstrous proposal, from: "Groups and symmetries" (editors J Harnad, P Winternitz), CRM Proc. Lecture Notes 47, Amer. Math. Soc. (2009) 17 MR2500552
5 D Allcock, On the Y 555 complex reflection group, J. Algebra 322 (2009) 1454 MR2543618
6 D Allcock, T Basak, Generators for a complex hyperbolic braid group
7 D Allcock, J A Carlson, D Toledo, The complex hyperbolic geometry of the moduli space of cubic surfaces, J. Algebraic Geom. 11 (2002) 659 MR1910264
8 D Allcock, J A Carlson, D Toledo, The moduli space of cubic threefolds as a ball quotient, Amer. Math. Soc. (2011) MR2789835
9 T Basak, The complex Lorentzian Leech lattice and the bimonster, J. Algebra 309 (2007) 32 MR2301231
10 T Basak, The complex Lorentzian Leech lattice and the bimonster, II, Trans. Amer. Math. Soc. 368 (2016) 4171 MR3453368
11 D Bessis, Finite complex reflection arrangements are K(π,1), Ann. of Math. 181 (2015) 809 MR3296817
12 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
13 E Brieskorn, Die Fundamentalgruppe des Raumes der regulären Orbits einer endlichen komplexen Spiegelungsgruppe, Invent. Math. 12 (1971) 57 MR0293615
14 J H Conway, A group of order 8,315,553,613,086,720,000, Bull. London Math. Soc. 1 (1969) 79 MR0248216
15 J H Conway, R A Parker, N J A Sloane, The covering radius of the Leech lattice, Proc. Roy. Soc. London Ser. A 380 (1982) 261 MR660415
16 J H Conway, C S Simons, 26 implies the Bimonster, J. Algebra 235 (2001) 805 MR1805481
17 H S M Coxeter, Finite groups generated by unitary reflections, Abh. Math. Sem. Univ. Hamburg 31 (1967) 125 MR0230800
18 I V Dolgachev, Mirror symmetry for lattice polarized K3 surfaces, J. Math. Sci. 81 (1996) 2599 MR1420220
19 R Fox, L Neuwirth, The braid groups, Math. Scand. 10 (1962) 119 MR0150755
20 S Gallot, D Hulin, J Lafontaine, Riemannian geometry, Springer (1987) MR909697
21 W M Goldman, Complex hyperbolic geometry, Clarendon Press (1999) MR1695450
22 M Goresky, R MacPherson, Stratified Morse theory, 14, Springer (1988) MR932724
23 G Heckman, The Allcock ball quotient, preprint (2013) arXiv:1307.1339
24 G Heckman, E Looijenga, The moduli space of rational elliptic surfaces, from: "Algebraic geometry 2000, Azumino" (editors S Usui, M Green, L Illusie, K Kato, E Looijenga, S Mukai, S Saito), Adv. Stud. Pure Math. 36, Math. Soc. Japan (2002) 185 MR1971517
25 G Heckman, S Rieken, Two Lorentzian lattices, preprint (2014) arXiv:1412.2922
26 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
27 S Kondō, A complex hyperbolic structure for the moduli space of curves of genus three, J. Reine Angew. Math. 525 (2000) 219 MR1780433
28 S Kondō, The moduli space of curves of genus 4 and Deligne–Mostow’s complex reflection groups, from: "Algebraic geometry 2000, Azumino" (editors S Usui, M Green, L Illusie, K Kato, E Looijenga, S Mukai, S Saito), Adv. Stud. Pure Math. 36, Math. Soc. Japan (2002) 383 MR1971521
29 E Looijenga, On the semi-universal deformation of a simple-elliptic hypersurface singularity : Unimodularity, Topology 16 (1977) 257 MR0450269
30 E Looijenga, The smoothing components of a triangle singularity, II, Math. Ann. 269 (1984) 357 MR761312
31 E Looijenga, Artin groups and the fundamental groups of some moduli spaces, J. Topol. 1 (2008) 187 MR2365657
32 E Looijenga, The period map for cubic fourfolds, Invent. Math. 177 (2009) 213 MR2507640
33 E Looijenga, R Swierstra, The period map for cubic threefolds, Compos. Math. 143 (2007) 1037 MR2339838
34 Y Namikawa, Periods of Enriques surfaces, Math. Ann. 270 (1985) 201 MR771979
35 V V Nikulin, Finite groups of automorphisms of Kählerian K3 surfaces, Trudy Moskov. Mat. Obshch. 38 (1979) 75 MR544937
36 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (1994) MR1299730
37 G C Shephard, J A Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954) 274 MR0059914
38 R A Wilson, The complex Leech lattice and maximal subgroups of the Suzuki group, J. Algebra 84 (1983) 151 MR716777